# SDR MK1Y202305173015

- Difficulty date: May 3, 2023
- Submitted: May 17, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONVERSION OF S/N 25354, MAINTENANCE WAS REQUIRED TO REPLACE ENGINE #2 INLET COWL. THE REPLACEMENT INLET COWL P/N 224-2101-563, S/N 0634RV860 PROVIDED BY COSTUMER. THE NOTED INLET COWL WAS INSTALLED ON A/C AND POLISHED. MAINTENANCE REPORTED CORROSION/PITTING ON THE INLET COWL LIP AND UNDER SEVERAL FASTENER HEADS AS REPORTED IN RFTA 02905-0244. COSTUMER
REQUESTED A TIME LIMITED REPAIR APPROVAL FOR 10 FLIGHT CYCLES.
